# SDR CALA2025052704982

- Difficulty date: May 17, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,994 hours, 24,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 141N33138
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED  DOUBLER PREVENTATIVE MOD TO THE L1 DOOR SURROUND FWD UPPER CORNE R WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIATIONS NOTED IN ECRA 5330-07534. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5330-07534 AT FUSELAGE REINFORCED AREA (PN 141N3313-8 BE AR STRAP AND PN 012N0049-1 REINFORCEMENT DOUBLER) BETWEEN BS 333 -355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE AIRCRAFT REA CHING 37,500 TOTAL FLIGHT CYCLES.DOUBLER PREVENTATIVE MOD TO THE L1 DOOR SURROUND FWD UPPER CORNE R WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIATIONS NOTED IN ECRA 5330-07534. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5330-07534 AT FUSELAGE REINFORCED AREA (PN 141N3313-8 BE AR STRAP AND PN 012N0049-1 REINFORCEMENT DOUBLER) BETWEEN BS 333 -355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE AIRCRAFT REA CHING 37,500 TOTAL FLIGHT CYCLES.
